Students

image001.jpg

Glória, Mário and Célia at Célia’s PhD defense February 2012

 

Alunos.jpg

Dinis, Mário and Glória at Glória’s seminar March 2017

Undergraduate:

 

Msc:

Publications:

  1. Bessa, S. Dias and A.A. Pinto, Explosion of differentiability for equivalences between Anosov flows on 3-manifolds. Proceedings of the American Mathematical Society, Vol. 144, 9, 3757-3766 2016.

 

  • João Brás UBI – Dynamics of continuous functions on the real line. Master in Mathematics UBI. Concluded October 2013.

PhD:

  • Célia Ferreira FCUP – Ergodic and geometric theory of conservative and hamiltonian Concluded February 2012 and Supported by FCT. PhD program Coimbra/Porto , co-supervising together with J. Rocha. Her thesis received the Eng. António de Almeida Award (best thesis in the University of Porto in the areas of Mathematics, Statistic and Computer Science in the years 2012, 2013 and 2014). She’s currently working as Risk Analyst at Millennium – BCP.

Publications:

  1. Bessa, C. Ferreira, J. Rocha, On the stability of the set of hyperbolic closed orbits of a Hamiltonian, Mathematical Proceedings of the Cambridge Philosophical Society, vol 149, 2, 373-383, 2010.
  2. Ferreira, Stability properties of divergence-free vector fields, Dynamical Systems – An international Journal, Vol, 27-2, 223-238, 2012.
  3. Ferreira, Shadowing, expansiveness and stability of divergence-free vector fields, Bulletin of the Korean Mathematical Society Vol, 51-1, 67-76, 2014.
  4. Bessa, C. Ferreira, J. Rocha and P. Varandas, Generic Hamiltonian dynamics. Journal of Dynamics and Differential Equations, Vol. 29, 203-218 2017.

 

  • Glória Ferreira FCUP – Asymptotic behavior of compact skew-product semiflows on Hilbert spaces. Doctoral Program in Applied Mathematics, co-supervising together with J. Rocha (2011-2016). Concluded March 29, 2017 and Supported by FCT.

 

Advertisements